# SDR R61A2023010400004

- Difficulty date: November 25, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 43,602 hours, 26,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Part number: 17066803404
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT LOWER CENTER SEAL DEPRESSOR CORRODED. REPLACED SEAL RETAINER PN 170-66804-403 IAW AMM 51-41-01.
